# SDR AALA201709279018

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 8,312 hours, 862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE L1 FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE. REPLACED BATTERY PACK AT L1 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT IAW DMC-B787-A-25-64-00.
